# SDR HNAA2017042500139

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8201
- Aircraft serial: 126
- Aircraft time: 69,096 hours, 78,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND EMERGENCY LIGHT BY FWD EMERGENCY EXIT DIMS AND GOES OUT AFTER A FEW SECONDS   R & R THE POWER SUPPLY AT SEAT 7AC IAW AMM 33-50-00.
